# SDR 05FDEA01677

- Difficulty date: June 24, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Torque Ring
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG, RIGHT FORWARD FRAME UPPER TORQUE RING CRACKED APPROXIMATELY 5 INCHES IN LENGTH.  THRUST REVERSER REMOVED AND INSTALLED AS PER   WORK CARD   78T3003-R AND WORK CARD 78T3903-R FOR WORK DETAILS. THRUST REVERSER   ADJUSTMENT AND OPERATION CHECK CARRIED OUT AS PER WORK CARD 78T3903-R, GE NR 3 RT THRUST REVERSER DOOR - INSTALL FOR WORK DETAIL.
